RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Arakelian, Norair Unanovich

Statistics Math-Net.Ru
Total publications: 12
Scientific articles: 10
Presentations: 2

Number of views:
This page:1191
Abstract pages:2063
Full texts:899
References:132
Professor
Doctor of physico-mathematical sciences (1971)
Birth date: 17.07.1936
E-mail:
Website: http://math.sci.am/page.php?mid=54

http://www.mathnet.ru/eng/person22922
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/189946
Full list of publications: http://math.sci.am/page.php?mid=54&pubs=1

Publications in Math-Net.Ru
1984
1. N. U. Arakelian, “On efficient analytic continuation of power series”, Mat. Sb. (N.S.), 124(166):1(5) (1984),  24–44  mathnet  mathscinet  zmath; Math. USSR-Sb., 52:1 (1985), 21–39
1981
2. N. U. Arakelian, R. A. Avetisyan, “On the best uniform approximation by meromorphic functions on the real axis”, Dokl. Akad. Nauk SSSR, 257:6 (1981),  1289–1292  mathnet  mathscinet  zmath
1980
3. N. U. Arakelian, “On uniform and asymptotic approximation on the real axis by entire functions of restricted growth”, Mat. Sb. (N.S.), 113(155):1(9) (1980),  3–40  mathnet  mathscinet  zmath; Math. USSR-Sb., 41:1 (1982), 1–32
1977
4. N. U. Arakelian, V. H. Martirosian, “Uniform approximations in the complex plane by polynomials with gaps”, Dokl. Akad. Nauk SSSR, 235:2 (1977),  249–252  mathnet  mathscinet  zmath
1971
5. N. U. Arakelian, “Some problems in approximation theory and in entire-function theory”, Mat. Zametki, 9:4 (1971),  467–475  mathnet  mathscinet; Math. Notes, 9:4 (1971), 267–271
1966
6. N. U. Arakelian, “Entire functions of finite order with an infinite set of deficient values”, Dokl. Akad. Nauk SSSR, 170:5 (1966),  999–1002  mathnet  mathscinet  zmath
1964
7. N. U. Arakelian, “Uniform and asymptotic approximation by entire functions on unbounded closed sets”, Dokl. Akad. Nauk SSSR, 157:1 (1964),  9–11  mathnet  mathscinet  zmath
8. N. U. Arakelian, “Uniform approximation on closed sets by entire functions”, Izv. Akad. Nauk SSSR Ser. Mat., 28:5 (1964),  1187–1206  mathnet  mathscinet  zmath
1963
9. N. U. Arakelian, “Uniform approximation by entire functions with an estimate of their growth”, Sibirsk. Mat. Zh., 4:5 (1963),  977–999  mathnet  mathscinet  zmath
1961
10. N. U. Arakelian, “The asymptotic approximation to entire functions in infinite regions”, Mat. Sb. (N.S.), 53(95):4 (1961),  515–538  mathnet  mathscinet  zmath

1979
11. N. U. Arakelian, A. G. Vitushkin, V. S. Vladimirov, A. A. Gonchar, “Mkhitar Mkrtichevich Dzhrbashyan (on his sixtieth birthday)”, Uspekhi Mat. Nauk, 34:2(206) (1979),  235–240  mathnet  mathscinet  zmath; Russian Math. Surveys, 34:2 (1979), 269–275
1968
12. N. U. Arakelian, “A problem of Nevanlinna”, Mat. Zametki, 3:3 (1968),  357–360  mathnet  mathscinet  zmath; Math. Notes, 3:3 (1968), 225–227

Presentations in Math-Net.Ru
1. Some applications of the theory of approximations by entire functions
N. U. Arakelian
Second Russian-Armenian Workshop on Mathematical Physics, Complex Analysis and Related Topics
October 6, 2008 11:00   
2. Opening ceremony of the Workshop
I. V. Volovich, V. V. Kozlov, N. U. Arakelian, B. T. Batikyan
Second Russian-Armenian Workshop on Mathematical Physics, Complex Analysis and Related Topics
October 6, 2008 10:00   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020